Alert archive / Alabama / Areal Flood Advisories in 2012
Areal Flood Advisory 2, NWS Mobile, AL
NWS Mobile, AL issued this areal flood advisory at Jan 26, 2012, 9:49 AM CST for 8 counties in Alabama; 5 counties in Mississippi; Escambia County, Florida. It was in force for 116 min.
The area
The outline as issued.
The facts
- Issued
- Jan 26, 2012, 9:49 AM CST (15:49 UTC)
- Expired
- Jan 26, 2012, 11:45 AM CST
- In force
- 116 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Baldwin County, AL, Choctaw County, AL, Clarke County, AL, Escambia County, AL, Mobile County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, Escambia County, FL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 47 km from the middle of the area, began a volume at 15:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 3.8 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1176 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 461 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 354 m²/s²
- 0-3 km storm-relative helicity
- 359 m²/s²
- Significant tornado parameter
- 2.6
- Supercell composite
- 10.4
The text
As transmitted, in the capitals the NWS used until 2016.
712
WGUS84 KMOB 261549
FLSMOB
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOBILE AL
949 AM CST THU JAN 26 2012
ALC003-023-025-053-097-099-129-131-FLC033-MSC039-041-111-131-153-
261745-
/O.NEW.KMOB.FA.Y.0002.120126T1549Z-120126T1745Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHOCTAW AL-ESCAMBIA AL-MONROE AL-WASHINGTON AL-WILCOX AL-WAYNE MS-
STONE MS-PERRY MS-GREENE MS-GEORGE MS-CLARKE AL-ESCAMBIA FL-
BALDWIN AL-MOBILE AL-
949 AM CST THU JAN 26 2012
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED AN
* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
NORTHWESTERN ESCAMBIA COUNTY IN NORTHWEST FLORIDA...
WESTERN ESCAMBIA COUNTY IN SOUTH CENTRAL ALABAMA...
WESTERN MONROE COUNTY IN SOUTH CENTRAL ALABAMA...
WESTERN WILCOX COUNTY IN SOUTH CENTRAL ALABAMA...
GEORGE COUNTY IN SOUTHEAST MISSISSIPPI...
GREENE COUNTY IN SOUTHEAST MISSISSIPPI...
PERRY COUNTY IN SOUTHEAST MISSISSIPPI...
STONE COUNTY IN SOUTHEAST MISSISSIPPI...
WAYNE COUNTY IN SOUTHEAST MISSISSIPPI...
BALDWIN COUNTY IN SOUTHWEST ALABAMA...
CHOCTAW COUNTY IN SOUTHWEST ALABAMA...
CLARKE COUNTY IN SOUTHWEST ALABAMA...
MOBILE COUNTY IN SOUTHWEST ALABAMA...
WASHINGTON COUNTY IN SOUTHWEST ALABAMA...
* UNTIL 1145 AM CST
* AT 938 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS MOVING SLOWLY EAST AT 15 MPH OVER THE
ADVISORY AREA. THESE SHOWERS AND THUNDERSTORMS HAVE PRODUCED 1 TO
2 INCHES OF RAINFALL OVER THE PAST SEVERAL HOURS AND AN ADDITIONAL
1 TO 1.5 INCHES ARE POSSIBLE THROUGH 1145 AM CST...WITH ISOLATED
AMOUNTS AS HIGH AS 3 INCHES. IN ADDITION...SATURATED SOILS FROM
RECENT CONTINUAL RAIN OVER THE PAST FEW DAYS WILL CONTRIBUTE TO
ADDITIONAL RUNOFF. THIS WILL RESULT IN MINOR FLOODING OF POOR
DRAINAGE AND LOW LYING AREAS AND PONDING OF WATER ON ROADWAYS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3144 8895 3182 8895 3190 8848 3231 8842
3231 8794 3200 8811 3199 8806 3220 8732
3030 8752 3026 8778 3068 8799 3067 8801
3031 8813 3025 8789 3024 8789 3023 8832
3029 8812 3073 8843 3066 8934
$$What forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this areal flood advisory went out at Jan 26, 4:59 AM CST, 4 hours 50 minutes earlier.
Area forecast discussion, Jan 26, 4:59 AM CST, 4 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 459 AM CST THU JAN 26 2012 ...TORNADO WATCH NUMBER 17 IN EFFECT FOR MOST OF THE AREA THROUGH NOONTIME... .SHORT TERM...(TODAY AND TONIGHT)...LOW PRESSURE OVER THE ARKLATEX REGION THIS MORNING WILL QUICKLY LIFT NORTHEASTWARD TO WEST VIRGINA BY LATE TONIGHT...WITH ASSOCIATED COLD FRONT MOVING WEST TO EAST ACROSS THE FCST AREA THIS AFTERNOON AND EVENING. UPPER LOW OVER TEXAS WILL WEAKEN TO A TROF AND MOVE EAST ACROSS THE AREA TODAY AND TONIGHT AS WELL. A LINE OF SHOWERS AND THUNDERSTORMS...CURRENTLY EXTENDING FROM CENTRAL MISSISSIPPI TO SOUTHEASTERN LOUISIANA IS EXPECTED TO MOVE EAST ACROSS THE REGION IN ADVANCE OF THE FRONT. PRIMARY EFFECTS OF LINE OF STORMS EXPECTED TO ENTER OUR SOUTHEAST MISSISSIPPI COUNTIES BY AROUND 10-11 AM THIS MORNING...THEN INTO SOUTHWEST ALABAMA AROUND NOON TODAY...THEN AFFECTING SOUTH CENTRAL ALABAMA (AREAS EAST OF I-65) AND THE WESTERN FLORIDA PANHANDLE LATE THIS AFTERNOON AND EARLY THIS EVENING. MODEL GUIDANCE IS NOW A LITTLE STRONGER THAN PREVIOUSLY WITH THE LO-LVL 850MB JET ACROSS THE REGION TODAY...NOW RANGING FROM 35 TO 45 KNOTS ACROSS THE REGION. THIS INCREASED JET WILL COINCIDE WITH INCREASING LARGE SCALE UPWARD VERTICAL MOTION IN DIVERGENT FLOW OUT AHEAD OF THE APPROACHING UPPER TROF. AS A RESULT...EXPECT THE LINE OF STORMS TO INTENSIFY LATER THIS MORNING AND CONTINUE STRONG/SEVERE THROUGH THE AFTERNOON HOURS OVER OUR FCST AREA. DEWPOINTS HAVE INCREASED TO THE MID 60S ACROSS MOST OF THE FCST AREA AS WELL...AND WILL INCREASE INSTABILITIES AFTER SUNRISE TODAY. A TORNADO WATCH HAS ALREADY BEEN ISSUED FOR MOST OF THE FCST AREA (EXCEPT FOR BUTLER...CRENSHAW...COVINGTON... AND OKALOOSA) UNTIL NOON TODAY. THIS SAID...BELIEVE THE TORNADO THREAT IS LOW BUT THERE WILL BE ENOUGH SHEAR FOR A FEW ISOLATED... BRIEF SPINUPS TO DEVELOP. PRIMARY THREAT FROM STORMS TODAY WILL BE DAMAGING STRAIGHT LINE WINDS. LINGERING SCATTERED SHOWERS AND THUNDERSTORMS WILL LOSE INTENSITY AND END FROM WEST TO EAST OVERNIGHT TONIGHT. TEMPERATURES WERE A BLEND OF MAV/MET MOS. 12/DS FOR FRIDAY THROUGH SATURDAY...TODAY'S WEATHER MAKER STARTS FRIDAY EAST OF THE AREA...ALONG WITH ITS ASSOCIATED COLD FRONT. THE SHORTWAVE QUICKLY ACCELERATES EASTWARD AS ANOTHER LOBE OF ENERGY SWINGS AROUND THE SOUTH-SIDE OF AN UPPER LOW NEAR HUDSON BAY. AS THIS LOBE SWINGS EAST...ANOTHER SHORTWAVE MOVES ONSHORE OVER THE SOUTHWESTERN CONUS...THEN HEADS TO OVER WESTERN MEX...BUT MORE ON THAT IN THE EXTENDED. AS THE SHORTWAVE SWINGS AROUND THE BASE OF THE UPPER LOW...IT PUSHES A RE-ENFORCING FRONT MOSTLY ACROSS THE FA SATURDAY. FOLLOWING TODAY/TONIGHT'S SYSTEM....A COOLER AIRMASS MOVES OVER THE AREA. COOLER AS IN TEMPS FRIDAY AND FRIDAY NIGHT FALLING TO SEVERAL DEGREES ABOVE SEASONAL AVERAGES...BUT AHEAD OF THE WEAK FROPA SATURDAY...GUIDANCE IS ADVERTISING A SLIGHT WARM-UP. .LONG TERM...(SATURDAY NIGHT THROUGH THURSDAY). WITH THE NEXT FRONT MOVING SOUTH OF THE FA SATURDAY NIGHT...GUIDANCE IS ADVERTISING ANOTHER DROP IN TEMPS...IN THIS CASE TO AROUND TO JUST BELOW SEASONAL FOR SATURDAY NIGHT AND SUNDAY. THE SHORTWAVE THAT MOVES THE FRONT ACROSS THE FA SATURDAY/SATURDAY NIGHT MEANDERS SOUTH OVER NW/W-RN MEX...PROVIDING AN ANCHORING POINT FOR THE SHORTWAVE MOVING AROUND THE NEAR GREAT LAKES UPPER LOW. THIS WILL HELP TO LIMIT THE PUSH OF THE SHORTWAVE IN THE BEGINNING OF THE EXTENDED AND LIMITING THE DROP IN TEMPS TO NEAR OR A BIT BELOW SEASONAL. LATE SUNDAY THROUGH MONDAY..AS THE SECOND SHORTWAVE SWINGS EAST AND MOVES OFF...MORE ENERGY MOVES ONSHORE OVER THE NORTHWESTERN CONUS...HELPING TO PUSH SURFACE HIGH PRESSURE OVER...THEN EAST OF THE FA...TO ALONG THE EAST COAST. THIS WILL BRING BACK ONSHORE FLOW TO THE AREA. WITH THE SURFACE HIGH MOVING OVER THE AREA...TEMPS WELL BELOW SEASONAL AVERAGES ARE EXPECTED...THEN A WARM-UP BEGINS. NEED TO BE BRIEF HERE DUE TO WATCH THAT CAME IN...BUT SEVERAL SHORTWAVES MOVE OVER THE NORTHERN CONUS...WITH THE MAIN ONE IN THE EXTENDED MOVING ONSHORE MONDAY NIGHT. THIS SHORTWAVE EITHER ORGANIZES INTO A CLOSED LOW OVER THE DESERT SOUTHWEST(ECMWF) KEEPING A GENERAL SOUTHERLY FLOW OVER THE AREA THROUGH THE REST OF THE EXTENDED...OR MOVING IT QUICKLY EAST AND PUSHING A FRONT ACROSS THE FA WEDNESDAY NIGHT INTO THURSDAY(GFS). && .AVIATION...(26/12Z ISSUANCE)...A LINE OF STORMS CONTINUES TO MOVE SLOWLY EASTWARD ACROSS SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI EARLY THIS MORNING...AND IS FORECAST TO MOVE INTO THE MOB/BFM TERMINALS BY LATE THIS MORNING. AHEAD OF THE MAIN LINE OF STORMS SCATTERED SHOWERS/ISOLATED STORMS WILL BE DEVELOPING AND MOVING NORTHWARD. CLOUD BASES FORECAST AT MVFR/IFR LEVELS TODAY...BUT LOWERING TO LIFR AT TIMES IN AND NEAR HEAVIER CONVECTION. SOUTHERLY WINDS LOOK TO BECOME GUSTY AFTER DAYBREAK AS DEVELOPING SQUALL LINE OF STORMS APPROACHES FROM THE WEST. BEST CHANCE FOR PCPN AND HEAVIEST RAIN AND STRONGEST STORMS EXPECTED ACROSS THE REGION AFTER 17Z TODAY AND CONTINUING THROUGH AROUND 03Z TONIGHT. WILL CONTINUE TO CARRY POTENTIAL OF STRONG WIND GUSTS BETWEEN 30-35 KNOTS WITH APPROACH AND PASSAGE OF STORMS. 12/DS && .MARINE...LOW PRESSURE OVER THE ARKLATEX REGION THIS MORNING WILL QUICKLY LIFT NORTHEASTWARD TO WEST VIRGINA BY LATE TONIGHT. AN ASSOCIATED COLD FRONT WILL MOVE EAST ACROSS THE COASTAL WATERS THIS AFTERNOON AND EARLY EVENING...BRINGING SHOWERS AND THUNDERSTORMS TO THE MARINE AREA. SOME OF THE STORMS COULD POSSIBLY BE SEVERE...AND WINDS AND SEAS HIGHER NEAR ALL SHOWERS AND THUNDERSTORMS. A MODERATE TO OCCASIONALLY STRONG ONSHORE FLOW IN ADVANCE OF THE FRONT WILL BECOME MORE WEST TO NORTHWEST TONIGHT THEN GRADUALLY WEAKEN ON FRIDAY. INITIALLY LOOKING FOR SCEC CRITERIA...BUT SOME WIND GUSTS MAY OCCASIONALLY BE ABOVE 20 KNOTS THIS AFTERNOON AND EVENING. WILL HAVE TO MONITOR TRENDS FOR POSSIBLE SCA LATER TODAY. LIGHT TO MODERATE OFFSHORE FLOW IS EXPECTED SATURDAY THROUGH MONDAY. 12/DS && .FIRE WEATHER...A SYSTEM MOVING ACROSS THE AREA TODAY THROUGH TONIGHT WILL BRING A LINE OF SHRA/TSRA TO THE FA...MAINLY TODAY. THE FRONT ASSOCIATED WITH THIS SYSTEM MOVES OVER THE AREA BEGINNING LATER TODAY AND TONIGHT...BRINGING A SLIGHTLY COOLER AIRMASS...BUT NOT SERIOUSLY DRIER. IT'S NOT UNTIL SATURDAY...WHEN A RE-ENFORCING FRONT GETS PUSHED OVER THE AREA THAT A SIGNIFICANTLY DRIER AIRMASS MOVES OVER THE AREA...FOR SUNDAY THROUGH MONDAY. && .PRELIMINARY POINT TEMPS/POPS... MOBILE 75 48 66 43 / 80 40 05 05 PENSACOLA 73 52 66 45 / 80 60 10 05 DESTIN 69 57 65 47 / 70 60 05 05 EVERGREEN 73 48 65 36 / 80 60 10 10 WAYNESBORO 73 44 63 38 / 80 30 05 10 CAMDEN 72 45 62 37 / 90 60 10 10 CRESTVIEW 73 51 67 34 / 70 60 10 05 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. && 12/16
Hazardous weather outlook, Jan 26, 6:15 AM CST, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 615 AM CST THU JAN 26 2012 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-271215- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 615 AM CST THU JAN 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT LOW PRESSURE OVER THE ARKLATEX REGION THIS MORNING WILL QUICKLY LIFT NORTHEASTWARD TO WEST VIRGINA BY LATE TONIGHT...WITH ASSOCIATED COLD FRONT MOVING WEST TO EAST ACROSS THE FCST AREA THIS AFTERNOON AND EVENING. IN ADVANCE OF THE FRONT...A LINE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO MOVE EAST ACROSS THE REGION. WE ANTICIPATE THE LINE OF THUNDERSTORMS TO PROGRESS EASTWARD FROM THE I-59 CORRIDOR OF MISSISSIPPI ACROSS INTERIOR SOUTHEAST MISSISSIPPI AND INTO EXTREME SOUTHWEST ALABAMA THROUGH THE LATE MORNING HOURS...WELL INTO SOUTHWEST ALABAMA BY AROUND NOON OR EARLY AFTERNOON...THEN ACROSS SOUTH CENTRAL ALABAMA AND THE WESTERN FLORIDA PANHANDLE FROM MID AFTERNOON TO EARLY EVENING. A SLIGHT CHANCE OF SEVERE WEATHER IS ANTICIPATED WITH THE PASSAGE OF THE LINE OF STORMS...AND A TORNADO WATCH IS ALREADY IN EFFECT FOR ALL BUT THE FAR EASTERN COUNTIES OF THE FORECAST AREA UNTIL NOON TODAY. WE ANTICIPATE THAT THE LINE OF STORMS WILL LIKELY INTENSIFY AS IT MOVES EAST ACROSS THE AREA TODAY...WITH THE BEST TIMING FOR SEVERE WEATHER OCCURRING FROM LATE MORNING THROUGH LATE AFTERNOON. THE PRIMARY THREAT WILL BE DAMAGING STRAIGHT LINE WINDS ALONG THE LINE... BUT AN ISOLATED TORNADO IS POSSIBLE ALONG THE LINE. MORE ISOLATED CONVECTION OUT AHEAD OF THE MAIN LINE WILL ALSO BE CAPABLE OF POTENTIALLY PRODUCING A BRIEF...ISOLATED TORNADO. THE SEVERE THUNDERSTORMS WILL END ALTOGETHER BY MID-EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HAZARDOUS WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS MAY BE REQUIRED TODAY. GMZ630-650-655-670-675-271215- MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 615 AM CST THU JAN 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE FORECAST TO INCREASE IN COVERAGE DURING THE MORNING HOURS TODAY AS A STORM SYSTEM APPROACHES FROM THE WEST. THUNDERSTORMS HAVE THE POTENTIAL TO PRODUCE 35-45 KNOT WIND GUSTS IN SQUALLS BEGINNING LATE THIS MORNING AND LASTING THROUGHOUT THE AFTERNOON HOURS. OUTSIDE OF THUNDERSTORM AREAS...SMALL CRAFT EXERCISE CAUTION CONDITIONS WILL BE MAINTAINED AS SOUTHERLY WINDS AND SEAS INCREASE TODAY AND TONIGHT. WINDS AND SEAS WILL REMAIN ELEVATED AT SMALL CRAFT EXERCISE CAUTION LEVELS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINDS AND SEAS WILL DIMINISH FRIDAY AND SATURDAY...BEFORE INCREASING TO S SMALL CRAFT EXERCISE CAUTION LEVELS AGAIN ON SUNDAY INTO MONDAY.
In the hours before
Local storm report, Jan 26, 9:37 AM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
937 AM CST THU JAN 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 AM HAIL 1 E LEAKESVILLE 31.15N 88.54W
01/26/2012 E0.25 INCH GREENE MS PUBLIC
PUBLIC REPORTED NICKEL SIZE HAIL 1 MILE EAST OF
LEAKESVILLE.
&&
GENEJThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 26, 8:56 AM CST | Tornado Warning | MOB | Choctaw, Washington | 49 min |
| Jan 26, 9:15 AM CST | Severe Thunderstorm Warning | MOB | Washington | 38 min |
| Jan 26, 9:20 AM CST | Tornado Warning | MOB | Washington | 40 min |
| Jan 26, 9:33 AM CST | Tornado Warning | MOB | Choctaw | 57 min |
| Jan 26, 9:41 AM CST | Special Marine Warning | MOB | 2 hr | |
| Jan 26, 9:50 AM CST | Small Craft Advisory | MOB | 23 hr | |
| Jan 26, 11:03 AM CST | Special Marine Warning | MOB | 117 min | |
| Jan 26, 11:11 AM CST | Tornado Warning | MOB | Baldwin, Mobile | 21 min |
| Jan 26, 11:57 AM CST | Severe Thunderstorm Warning | MOB | Monroe, Wilcox | 27 min |
| Jan 26, 12:05 PM CST | Areal Flood Advisory | MOB | Baldwin, Butler, Clarke, Conecuh, Covington, Crenshaw and 3 more | 4 hr |
| Jan 26, 12:49 PM CST | Special Marine Warning | MOB | 56 min | |
| Jan 26, 1:36 PM CST | Severe Thunderstorm Warning | MOB | Covington | 39 min |
| Jan 26, 1:38 PM CST | River Flood Warning | MOB | Choctaw, Clarke, Washington | 6 days |
| Jan 26, 1:38 PM CST | River Flood Warning | MOB | Choctaw, Clarke, Washington | 6 days |
| Jan 26, 1:44 PM CST | Special Marine Warning | MOB | 46 min | |
| Jan 26, 7:51 AM CST | Severe Thunderstorm Warning | MOB | Perry | 54 min |
| Jan 26, 8:36 AM CST | Severe Thunderstorm Warning | MOB | George, Stone | 39 min |
| Jan 26, 8:42 AM CST | Severe Thunderstorm Warning | MOB | Wayne | 63 min |
| Jan 26, 12:55 PM CST | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 50 min |
| Jan 26, 1:07 PM CST | Severe Thunderstorm Warning | MOB | Okaloosa | 38 min |
| Jan 26, 1:46 PM CST | Severe Thunderstorm Warning | MOB | Okaloosa | 14 min |
Nearby
Areal Flood Advisories in Alabama, 2012Areal Flood Advisories in Mississippi, 2012Areal Flood Advisories in Florida, 2012Every areal flood advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.